# SDR 0602919950

- Difficulty date: December 30, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 95,554 hours, 82,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK THE RT FUSELAGE SKIN AT THE LOWER CORNER OF THE FORWARD SERVICE DOOR JAMB.  REPAIRED PER EA 99-208450.
